Document Type : Research Paper

Authors

1 Department of Mathematics, Shahid Chamran University of Ahvaz, Ahvaz, Iran

2 Department of Mathematics, Payame Noor University, Shiraz, Iran

3 Department of Mathematics, Payme Noor University, P.O. Box: 73441-49111, Kherameh, Iran

Abstract

The main purpose of this article is to introduce the concept of $T$-contraction type mappings in the function weighed metric spaces and to obtain some coupled fixed points theorems in this framework. Also, an example and an application of the existence of a solution of a system of nonlinear integral equations are considered to protect the main results.

Keywords

Main Subjects

[1] M. Abbas, M. Alikhan, S. Radenovic, Common coupled fixed point theorems in cone metric space for w-compatiable mapping, Appl. Math. Comput. 217 (2010), 195-202.
[2] O. Alghatani, E. Karapinar, P. Shahi, Common fixed-point results in function weighted metric space, J. Inequal Appl. 2019, 2019:164.
[3] H. Aydi, E. Karapinar, Tripled fixed point in ordered metric spaces, Bull. Math. Anal. Appl. 4 (1) (2012), 197-207.
[4] H. Aydi, E. Karapinar, Z.D. Mitrovic, T. Rashid, A remark on “Existence and uniqueness for a neutral
differential problem with unbounded delay via fixed point results F-metric spaces”, RACSAM. 113 (4) (2019), 3197-3206.
[5] H. Aydi, B. Samet, C. Vetro, Coupled fixed-point results in cone metric space for w-compatible mappings, Fixed point Theory Appl. 2011, 2011:27.
[6] A. Bera, H. Garai, B. Damjanovic, A. Chanda, Some interesting results on F-metric spaces, Filomat. 33 (10) (2019), 3257-3268.
[7] T. Bhaskar, V. lakshmikantham, Fixed point theorems in partially ordered metric space and applications, Nonlinear Anal. 65 (2006), 1379-1393.
[8] M. Filipovic, L. Paunovic, S. Radenovic, M. Rajovic, Remarks on “Cone metric spaces and fixed point
theorems of T-Kannan and T-Chatterjea contractive mappings”, Math. Comput. Modelling. 54 (2011), 1467-1472.
[9] M. Jleli, B. Samet, On a new generalization of metric spaces, J. Fixed Point Theory Appl. 20, 2018:128.
[10] V. Lakshmikantham, L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (12) (2009), 4341-4349.
[11] S. Moradi, Kannan fixed-point theorem on complete metric spaces and generalized metric spaces depended on another function, Int. J. Math. Anal. 5 (47) (2011), 2313-2320.
[12] J. R. Morales, E. Rojas, Some results on T-zamfirescu operators, Revista Notas de Matematica. 5 (1) (2009), 64-71.
[13] H. Rahimi, S. Radenovic, G. Soleimani Rad, P. Kumam, Quadrupled fixed point results in abstract metric spaces, Comp. Appl. Math. 33 (2014), 671-685.
[14] H. Rahimi, P. Vetro, G.S. Rad, Coupled fixed-point results for T-contractions on cone metric spaces with applications, Math Notes. 98 (2015), 158-167.
[15] F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric space, Fixed Point Theory Appl. 2009, 2009:125426.
[16] G. Soleimani Rad, S. Shukla, H. Rahimi, Some relations between n-tuple fixed point and fixed point results, RACSAM. 109 (2) (2015), 471-481.